# SDR 98ZZZX3547

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: KY195B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO RECEIVES GARBLED.  REMOVED AND REPLACED.
